HLA-B*58:01 is strongly associated with allopurinol-induced severe cutaneous adverse reactions in Han Chinese patients: a multicentre retrospective case-control clinical study.

@article{Cheng2015HLAB5801IS,
  title={HLA-B*58:01 is strongly associated with allopurinol-induced severe cutaneous adverse reactions in Han Chinese patients: a multicentre retrospective case-control clinical study.},
  author={Lin Cheng and Yi-lin Xiong and C Z Qin and Wei Zhang and Xiao-Ping Chen and Juan Li and H H Zhou},
  journal={The British journal of dermatology},
  year={2015},
  volume={173 2},
  pages={555-8}
}
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS

From This Paper

Figures, tables, and topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 14 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 15 references

Similar Papers

Loading similar papers…